# SDR 9714511230

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 488-489
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, FOUND CRACKS IN THE UPPER FORWARD SECTION OF THE NCA 6246-28 NOSE GEAR SUPPORT WEB FS 488 - 489.  REPAIRED PER EA 12-150899.
